Alert archive / Nevada / Red Flag Warnings in 2025

Red Flag Warning 2, NWS Las Vegas, NV

June 18, 20254 counties in Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 18, 2025, 1:24 PM PDT for 4 counties in Nevada; Mohave County, Arizona. It took effect at Jun 19, 2025, 11:00 AM PDT. It was in force for 60 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2025, 1:24 PM PDT (20:24 UTC)
In effect from
Jun 19, 2025, 11:00 AM PDT
Expired
Jun 21, 2025, 11:00 PM PDT
In force
60 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:33 PM PDTNON-TSTM WND GST 5924 Sse Littlefield, AZGusts at or above 58 mph occurred from 1233 to 1633 MST.
Jun 21, 4:33 PM PDTNON-TSTM WND GST 5924 Sse Littlefield, AZ
Jun 21, 6:41 PM PDTNON-TSTM WND GST 6012 Sw Elgin, NV
Jun 21, 9:00 PM PDTNON-TSTM WND GST 5915 Nnw Amargosa Valley, NV
Jun 21, 9:30 PM PDTNON-TSTM WND GST 6238 Nnw Mercury, NV
Jun 21, 9:45 PM PDTNON-TSTM WND GST 6332 N Mercury, NV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5953 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WWUS85 KVEF 182024
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
124 PM PDT Wed Jun 18 2025

...A Red Flag Warning is in effect from Thursday afternoon through
Friday evening for windy conditions and low humidity...

NVZ460-191200-
/O.NEW.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
124 PM PDT Wed Jun 18 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY
DESERTS...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 11 PM PDT Thursday. 

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...Thursday afternoon and evening.

* WIND...Sustained wind of 15-25 mph with gusts over 30 mph as 
  times.

* HUMIDITY...Below 10 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ461-462-465-466-191200-
/O.NEW.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch-
Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
124 PM PDT Wed Jun 18 2025 /124 PM MST Wed Jun 18 2025/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ THURSDAY
TO 11 PM PDT /11 PM MST/ FRIDAY FOR STRONG WINDS AND LOW HUMIDITY
FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM PDT /11 AM MST/ Thursday
to 11 PM PDT /11 PM MST/ Friday. 

* AFFECTED AREA...In AZZ101...Fire weather zone 101.In AZZ102... 
  Fire weather zone 102.In Nevada...Fire weather zones 461, 462, 
  465, and 466. 

* TIMING...Thursday afternoon through Friday evening.

* WIND...Sustained winds of 20-25 mph with gusts to 35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
682 
WWUS85 KVEF 191104
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
404 AM PDT Thu Jun 19 2025

...A Red Flag Warning is in effect from Thursday afternoon
through Friday evening for windy conditions and low humidity...

NVZ460-191800-
/O.CON.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
404 AM PDT Thu Jun 19 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
ESMERALDA AND NYE COUNTY DESERTS...

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...This afternoon and evening.

* WIND...Sustained wind of 15-25 mph with gusts over 30 mph as 
  times.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ461-462-465-466-191800-
/O.CON.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch-
Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
404 AM PDT Thu Jun 19 2025 /404 AM MST Thu Jun 19 2025/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 11 PM PDT /11 PM MST/ FRIDAY FOR STRONG WINDS AND
LOW HUMIDITY FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA...

* AFFECTED AREA...In AZZ101...Fire weather zone 101.In AZZ102... 
  Fire weather zone 102.In Nevada...Fire weather zones 461, 462, 
  465, and 466. 

* TIMING...This afternoon through Friday evening.

* WIND...Sustained winds of 20-25 mph with gusts to 35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
197 
WWUS85 KVEF 191743
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1043 AM PDT Thu Jun 19 2025

...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR
PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG 
WINDS AND LOW HUMIDITY...

NVZ463-464-200600-
/O.EXA.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/
Sheep Range-Spring Mountains-
1043 AM PDT Thu Jun 19 2025

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT FRIDAY FOR 
STRONG WINDS AND LOW HUMIDITY FOR MOUNTAINS OF CLARK COUNTY...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect until 11 PM PDT Friday. 

* AFFECTED AREA...In Nevada...Fire weather zones 463 and 464.

* TIMING...Through Friday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 
  35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ465-466-200600-
/O.EXT.KVEF.FW.W.0002.250619T1800Z-250622T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1043 AM PDT Thu Jun 19 2025 /1043 AM MST Thu Jun 19 2025/

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT / MST SATURDAY 
FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND 
NORTHWESTERN ARIZONA...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. In
  Nevada...Fire weather zones 465 and 466. 

* TIMING...Through Saturday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 
  35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ460-200600-
/O.CON.KVEF.FW.W.0002.250619T1800Z-250620T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
1043 AM PDT Thu Jun 19 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE
COUNTY DESERTS...

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...Through this evening.

* WIND...Sustained southwest winds 15 to 25 mph with gusts over 30
  mph at times.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ461-462-200600-
/O.CON.KVEF.FW.W.0002.250619T1800Z-250621T0600Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
1043 AM PDT Thu Jun 19 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LINCOLN AND NYE COUNTY DESERTS...

* AFFECTED AREA...In Nevada...Fire weather zones 461 and 462.

* TIMING...Through Friday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 
  35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
202 
WWUS85 KVEF 200533
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1033 PM PDT Thu Jun 19 2025

...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR
PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG
WINDS AND LOW HUMIDITY...

NVZ460-200645-
/O.EXP.KVEF.FW.W.0002.000000T0000Z-250620T0600Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
1033 PM PDT Thu Jun 19 2025

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA AND NYE COUNTY
DESERTS...

Winds have decreased as expected this evening.

$$

NVZ461>464-201800-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
1033 PM PDT Thu Jun 19 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LINCOLN AND NYE COUNTY
DESERTS...

* AFFECTED AREA...In Nevada...Fire weather zones 461 and 462.

* TIMING...Through Friday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 35 mph. 

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ465-466-201800-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1033 PM PDT Thu Jun 19 2025 /1033 PM MST Thu Jun 19 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/
SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA
AND NORTHWESTERN ARIZONA...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. 
  In Nevada...Fire weather zones 465 and 466. 

* TIMING...Through Saturday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 35 mph. 

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Morgan
082 
WWUS85 KVEF 201736
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1036 AM PDT Fri Jun 20 2025

...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR
PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG
WINDS AND LOW HUMIDITY...

NVZ461-210700-
/O.EXT.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lincoln County/Ely Dispatch-
1036 AM PDT Fri Jun 20 2025

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT SATURDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY...

* AFFECTED AREA...In Nevada...Fire weather zones 461.

* TIMING...Through Friday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to
  40 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ462>464-210600-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/
Nye County Deserts/Las Vegas Dispatch-Sheep Range-
Spring Mountains-
1036 AM PDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR NYE COUNTY 
DESERTS...

* AFFECTED AREA...In Nevada...Fire weather zones 462.

* TIMING...Through this evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ465-466-210700-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1036 AM PDT Fri Jun 20 2025 /1036 AM MST Fri Jun 20 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/
SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA
AND NORTHWESTERN ARIZONA...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. 
  In Nevada...Fire weather zones 465 and 466. 

* TIMING...Through Saturday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
559 
WWUS85 KVEF 210536
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1036 PM PDT Fri Jun 20 2025

...A RED FLAG WARNING IS IN EFFECT THROUGH SATURDAY EVENING FOR
PORTIONS OF SOUTHERN NEVADA AND NORTHWESTERN ARIZONA FOR STRONG
WINDS AND LOW HUMIDITY...

NVZ462>464-210645-
/O.EXP.KVEF.FW.W.0002.000000T0000Z-250621T0600Z/
Nye County Deserts/Las Vegas Dispatch-Sheep Range-
Spring Mountains-
1036 PM PDT Fri Jun 20 2025

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR NYE COUNTY DESERTS...

While relative humidity will be slow to recover tonight, winds
have weakened enough to allow the warning to expire.

$$

NVZ461-220600-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lincoln County/Ely Dispatch-
1036 PM PDT Fri Jun 20 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY...

* AFFECTED AREA...In Nevada...Fire weather zones 461.

* TIMING...Through Friday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 40 mph. 

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-NVZ465-466-220600-
/O.CON.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1036 PM PDT Fri Jun 20 2025 /1036 PM MST Fri Jun 20 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/
SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA
AND NORTHWESTERN ARIZONA...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102. 
  In Nevada...Fire weather zones 465 and 466. 

* TIMING...Through Saturday evening.

* WIND...Sustained southwest winds 20 to 25 mph with gusts 30 
  to 35 mph.

* HUMIDITY...Below 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning and recreation including sparks or flames is 
  not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
862 
WWUS85 KVEF 220535
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1035 PM PDT Sat Jun 21 2025

...THE RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY HAS 
BEEN ALLOWED TO EXPIRE AS OF 11 PM PDT/MST...

NVZ461-220645-
/O.EXP.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lincoln County/Ely Dispatch-
1035 PM PDT Sat Jun 21 2025

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR LINCOLN COUNTY...

With humidity increasing and winds decreasing in most locations, 
the Red Flag Warning has been allowed to expire.

$$

AZZ101-102-NVZ465-466-220645-
/O.EXP.KVEF.FW.W.0002.000000T0000Z-250622T0600Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1035 PM PDT Sat Jun 21 2025 /1035 PM MST Sat Jun 21 2025/

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN NEVADA AND
NORTHWESTERN ARIZONA...

With humidity increasing and winds decreasing in most locations, 
the Red Flag Warning has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 18, 11:06 AM PDT, 2 hours 18 minutes earlier. Its key messages:

  • * Extreme Heat Warning remains in effect for today and Thursday with triple digit highs and warm overnight low temperatures. * Increasing winds are expected Thursday through Saturday, with the best chance for widespread wind impacts being Saturday. Dangerous fire weather conditions are expected Thursday through Saturday as gusty winds and afternoon humidities in the single digits develop each afternoon. Winds diminish on Sunday and remain lower into early next week. * Temperatures will cool off Sunday into early next week, bringing some relief from the extreme heat.
Area forecast discussion, Jun 18, 11:06 AM PDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1106 AM PDT Wed Jun 18 2025

.KEY MESSAGES...

* Extreme Heat Warning remains in effect for today and Thursday with
  triple digit highs and warm overnight low temperatures.

* Increasing winds are expected Thursday through Saturday, with the
  best chance for widespread wind impacts being Saturday. Dangerous
  fire weather conditions are expected Thursday through Saturday as
  gusty winds and afternoon humidities in the single digits develop
  each afternoon. Winds diminish on Sunday and remain lower into
  early next week.

* Temperatures will cool off Sunday into early next week, bringing
  some relief from the extreme heat.

&&

.DISCUSSION...Today through Next Wednesday

Not much change in the temperature forecast from the previous
package as high pressure builds into the region over the next 48
hours. Temperatures will warm in response, with high temperatures
some 5-10 degrees above seasonal normals today and Thursday. This
combined with warm overnight lows will promote a period of moderate
to  major Heat Risk, with the highest heat risk in desert valleys
where an Extreme Heat Warning is in effect for today and Thursday.
Today will be warmer than Thursday, however both days with feature
potentially dangerous heat.

Late Thursday through Saturday, an upper level trough will drop into
the region, increasing the pressure gradient and thus increasing the
winds. With no precipitation and afternoon humidities dropping into
the single digits each day combined with these winds- prolonged
dangerous fire conditions and increased fire spread potential will
develop. On Thursday, HREF shows high probabilities (80% or more)
for relative humidities below 15% and wind speeds over 20 mph across
southern Nevada and western Arizona most of the afternoon. Friday
and Saturday will have similar or worse conditions to Thursday, also
spreading into California. Coordination with fire partners and
decisions on Red Flag Warnings will occur today to ensure consistent
messaging and to highlight where the highest fire danger will exist
based on fuels. Outside of fire danger, impactful wind gusts over 40
MPH will be possible at times. The best chance for wind related
impacts is on Saturday when NBM has high probabilities for wind gusts
over 40 MPH across the Western Mojave Desert through southern Nevada
and northern Mohave County. Impactful winds may start as early as
Friday afternoon, especially in San Bernardino County, and
marginally impactful winds are possible in southern Nevada on
Thursday as a weak disturbance moves through the mean flow. Will
analyze the latest hi-res model and ensemble data that becomes
available today to assess wind impact potential through the first
part of the weekend

As the upper trough settles into the Southwest US this weekend,
falling heights will yield a stretch of below normal temperatures
for late June. As opposed to our normal low 100s, ensemble analysis
points to highs in the 90s Sunday and Monday, perhaps even into
Tuesday. The result will be a rather pleasant start to the last week
of June by our summer standards. Winds will also decrease as the
upper level low sets up over the region with the probability for
impactful winds dropping to 20% or less by Sunday.

&&

.AVIATION...For Harry Reid...For the 18Z Forecast Package...
winds will be light and northeasterly through early afternoon though
intermittent higher gusts will be possible during peak heating, with
winds favoring a southeasterly direction through early evening when
diurnal winds resume. Temperatures today will exceed 100F between
19Z-05Z, peaking at 109F around 23Z-01Z. VFR conditions with clear
skies prevail.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...VFR conditions and clear
skies will continue through Thursday. Winds will largely follow
typical diurnal patterns, and while speeds are expected to be 10KT
or less across the area, intermittent thermally-induced gusts are
possible this afternoon during peak heating. The exception will be
across the Western Mojave Desert, where westerly winds become light
and variable this afternoon, returning to the west and increasing to
12-15KT after sunset. Winds will increase from the south on Thursday
during the late morning hours.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION...Nickerson
AVIATION...Berc

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Red Flag Warnings in Nevada, 2025Red Flag Warnings in Arizona, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.